Discussions that mention lyrica

Back Problems board


hey DDD,could you be a bit more specific?i don't know if you are asking about a side effect from it or is anyone using it FOR arm pain??i am 'assuming' you mean side effect of?the things that cymbalta did to me were a bit insane,kind of like my experience with lyrica too.cymbalta actually increased my arm pain.my arm and over both shoulder pain is actually central pain syndrome.its a hidious burning stinging type of hell that feels like a second degree burn that just never heals.cymbalta really pissed it off and also created alot more spasticity in my already spastic legs.it was almost like severe RLS or something.ended up having to do a very rapid taper off of it.and it did absolutely nothing for my depression.i went back onto lexapro.but it most definitely INCREASED my particular arm pain.

just exactly what are you feeling in that arm and are you experiencing any other strange stuff with this med?when did you start it and what dose are you currently on?marcia
wow pepper,all that from only two doses?i seem to have that same sensitivity issue with like every single anti siezure med i have tried so far.lyrica was by far the worst yet for me.i am glad you only took two doses and were able to just stop though,things really could have gotten ugly for you.i just assumed this had been a much longer duration(just based on how profound the side effects were for you) and not the actual effects of only two doses.that really IS sensitivity.hopefully this med didn't hurt you in any way.make certain your doc knows every single symptom you had with this so he can make certain things are okay.please let us know how the doc appt goes.Marcia